# SDR UPS01235620

- Difficulty date: March 21, 2001
- Submitted: April 20, 2001
- Operation: Air carrier
- Aircraft: N926UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19233
- Aircraft time: 50,160 hours, 37,219 cycles
- System (JASC): 5240 · Service Doors
- Part: Frame
- Condition: Cracked
- Location: Galley Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C&SI CRACK FOUND ON MID GALLEY DOOR AT AFT UPPER FRAME     GALLEY DOOR AT AFT UPPER FRAME REPAIRED IAW SRM ADDENDUM UPS EO B727 -5240-4626 APPENDIX D
